Skip to content
My WebMD Sign In, Sign Up
JANE I am Allergic to Boric Acid meds
avatar
smjpain posted:
Hi Jane well on saturday I started the Boric Acid suppostories after arguing with my GYN's nurse for almost an hour on friday, I gave in even though I knew I would have an allergic reaction and yes I did one hour after inserting the Boric Acid I had to go to the ER it cause intense buring swelling and I was told I had stop and try to rinse out right away so I did and today I am still very sore and red and swelling I had to put hydro cortisone ointment on. The ER doc said I needed probably the Amphorticin B IV which my GYN really doesn't want to do he wanted me to try this first well now I have to call him on monday and see what he is going to do because now I think it has spread to my mouth because I have white stuff all over my tongue and I am spotting vaginally. I hope he does the right thing what would you do.
Reply


Helpful Tips

birth control pills and gelatin-like clots
I started taking birth control pills because I had an ovarian cyst that made periods painful. Now when I'm on my periods, I will go to the ... More
Was this Helpful?
34 of 73 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.